My Doctor told me I should get Merina but Im not sure. She is really trying to push me in to it and there seems to be to many bad side effects and Im just not sure if its right...
Started by Kristi on 11/23/2009 in Moms Under 30
Last update on 12/27/2009 by Anna
I had the Mirena IUD taken out in October and switched to Ortho-Evra (patch). I use as perscribed, but lately have been extremely emotional, constant headaches, pain in abdomen...
Started by Stephanie on 01/24/2010 in Welcome To Circle Of Moms!!
Last update on 01/24/2010 by Stephanie
Started by Aisha on 02/19/2009 in Moms Under 30
Last update on 06/25/2009 by Sara
Does your birth control cause any weight gain/loss, headaches, bloating, nausea?
Started by Krystal on 09/09/2009 in Moms Under 30
Last update on 10/08/2011 by Jen
Started by Joni on 08/14/2009 in Moms Under 30
Last update on 12/05/2013 by Carlene
I just started taking this contraceptive and would like to hear from other moms whom are or have taken this. Im worried since its not as effective as the other options but one...
Started by Roxanne on 11/17/2010 in Breastfeeding Moms
Last update on 11/20/2010 by Saraah
I have been having chest pains and I recently heard that Yaz can cause blood clots in the lungs. So I am going to the doc tomorrow going to ask about that. Just wondering if any...
Started by Jennifer on 07/21/2009 in Moms On Birth Control
Last update on 12/09/2010 by Maylady00